# SDR QXEA0202171

- Difficulty date: December 13, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 2,246 hours, 1,819 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- DURING PREFLIGHT NOTICED 6 CONSECUTIVE WIRE MESH BROKEN ON FORWARD CARGO CHIMNEY IN OVERHEAD.  REPAIRED IAW HORIZON AIR EO 670-53-32-001.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
